# SDR A6WA200840562

- Difficulty date: August 10, 2008
- Submitted: September 16, 2008
- Operation: Air carrier
- Aircraft: N461AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7870
- Aircraft time: 11,565 hours, 10,763 cycles
- Engine: Ge CF343B1
- System (JASC): 8010 · Engine Cranking
- Part: Shaft
- Condition: Sheared
- Location: Starter
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STARTER ON ENGINE NR 1 WILL NOT STAY ENGAGED.  NO ROTATION N1 OR N2.  STARTER SHAFT SHEARED.  R&R NR 1 ENG ATS PER MM 80-11-01.  OPS CHECK GOOD.
